# SDR VNAA202405130010

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: CC670321794
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH JACK FITTING SUPPORT RH, BTW FS265.00 TO FS278.00, BL0.00. IN REF TO: CARD TRFKE000YVWZ, CORROSION ON FRAME FS265.00 BTW SRGR 27 TO STGR 26RH.  CORROSION ON RH JACK FITTING SUPPORT RH, BTW FS265.00 TO FS278.00, BL0.00 AND ON FRAME FS265.00 BTW SRGR 27 TO STGR 26RH WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01, JACK FITTING SUPPORT RH WAS EVALUATED OUT OF LIMITS AND FRAME FS265 WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND JACK FITTING SUPPORT RH WAS REPLACEDPER CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01
